Sexual Health Community
I have a broken vagina, complete loss of feeling down there
About This Community:

This forum is patient support community for questions discussing Birth Control, Fetishes, Foreplay, Intimacy, Masturbation, Orgasms, Partners and Relationships, Pornography, Positive and Negative Sexual Experiences, Virginity, Safe Sex, Sexual Orientation, Sexual Surrogates, Sexual Positions, stimulation, and toys. This forum is not for STD or HIV related questions. For these questions, please visit our STD or HIV forums.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I have a broken vagina, complete loss of feeling down there

I posted about this last year but really didn't get any help, other than people just saying I should go see a specialist and well I have seen specialists and they didn't help to fix this issue.

I have lost complete loss of feeling in my vagina and it is super annoying and frustrating and awful. Nobody should have to go thru such a horrible situation as this. I have been this way for the past 2 years and 8months. Back in May 2010 I started taking the Depo-Prevaro shots (birth control shots) and shortly afterwards my feeling in my vagina started getting less and less till finally before 2010 was over I had completely lost all feeling in my vagina. I can’t feel my husband inside me at all when we have sex. I’ve tried toys etc and nothing helps me to feel anything. I can’t even feel anything during masturbation playing with my clit. I used to be able to feel perfectly down there in those areas before I took that shot. I only took the shot for not quite a year either before I switched to the pills (Tri-Sprintec). I have been telling my doctor since I started noticing the issue but she said it was just a side effect because I was on antidepressants at the time. I think that is a bunch of crap though cause I stopped taking antidepressants and that didn’t help any. I quite the antidepressants last year since I was just too fed up with all the sexual frustration of not feeling anything in my lady parts and being unable to enjoy sex. I didn’t need the antidepressants anymore cause I quite my stressful job etc anyway. I only take my heart meds (I have some heart issues) now but still no improvements with feeling anything in my lady parts. I have told numerous doctors about my loss of feeling in my vagina and stuff but they just say some stupid excuse and don’t do anything to help me. It’s so annoying. I even when to see this specialist that was supposeivly so good at what she does and she pretty much called me crazy and said I was fine and all the doctors always quickly change the subject when I ask them if someone stabbed me in my syatic (sciatic) nerve (prolly not the right spelling of that) when I was given that birth control shot in 2010 but I wonder if that might be what caused my issues cause I hurt really bad when I first got that shot cuz the nurse jabbed me real bad when giving me the shot. Does anyone know what could be causing this? Also I don’t know if it has anything to do with it but when I was on those shots I gained 50 pounds in a year and a half. Went from 100 to 150 pounds. Please someone help, I wanna be able to feel in my vagina and clit areas again so I can enjoy sex with my husband. This issue is a major pain. Also I am 25, in case that's important in figuring out my issue. I have no job and so I can't go to a bunch more doctors, I can't afford it. I have already went to so many doctors tying to get help with this issue and none of them helped me. Somebody please help.
3 Comments Post a Comment
Blank
Avatar_m_tn
Hi Sun, OK try these for starters if you have not already done so, Google antidepresents side effects for sex in women, and antidepresents and depo shot, now if you cant find an answer there, try this, its dodson and ross, dodson is Dr Betty Dodson, she takes life one orgasm at a time, she runs life class's for women on masturbating and how to orgasm, now this should give you an idea on her, now she may be able to help you or shed some light on just were you problem is or lies, you can post to her for advice or just wear to look for some, if you give her all the facts.
Good Luck
Blank
Avatar_f_tn
Can you literally not feel anything?  If you're numb, it could be nerve related.  If you can, see a neurologist.  They're at least usually good at listening, and they're the right people to see for nerve problems (I know you can't afford to right now, but it's something to try for).  A google search turned up this page http://www.wisegeek.com/what-is-the-perineal-nerve.htm on the perineal nerve, which innervates parts of the genitalia.  

If it is nerve damage, you might only be able to wait and see if the nerve grows back.  Again, I would try seeing a neurologist.  You should check whether your heart meds could be causing issues, but that probably isn't it.  Sexual side effects of SSRIs should go away once you stop taking them.
  
That's all I've got.  I hope you find some relief from this condition.
Blank
139792_tn?1299416777
search cold shower as a hydrotherapy. It is not specific for your problem. It might help you indirectly.Googlee  cold shower therapy or hydrotherapy. You may also try female Deer Exercise.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_f_tn
Blank
remar
st. louis, MO
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY